About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 450318, 13 pages
http://dx.doi.org/10.1155/2012/450318
Research Article

Coefficient Conditions for Starlikeness of Nonnegative Order

School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Penang, Malaysia

Received 9 October 2012; Accepted 25 November 2012

Academic Editor: Graziano Crasta

Copyright © 2012 Rosihan M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rosihan M. Ali, See Keong Lee, and Saiful R. Mondal, “Coefficient Conditions for Starlikeness of Nonnegative Order,” Abstract and Applied Analysis, vol. 2012, Article ID 450318, 13 pages, 2012. doi:10.1155/2012/450318